# SDR HEEA955977

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5851352
- Condition: Weak
- Location: Cockpit
- Component: Honeywell, P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR RECEIVER SENSITIVITY WEAK.
